Rainbow number of matchings in Halin graphs

Lingyun Sang, Huaping Wang, Kun Ye

Abstract


The rainbow number rb(G,H) for the graph H in G is defined to be the minimum integer k such that any k-edge-coloring of G contains a rainbow H. As one of the most important structures in graphs, the rainbow number of matchings has drawn much attention and has been extensively studied. In this paper, we determine the rainbow number of some small matchings in Halin graphs.

Full Text: PDF

How to Cite this Article:

Lingyun Sang, Huaping Wang, Kun Ye, Rainbow number of matchings in Halin graphs, Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 33-45

Copyright © 2019 Lingyun Sang, Huaping Wang, Kun Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS